Ask a Question
  
  
  
Top Posters
Since Sunday
13
13
11
11
11
11
10
10
10
10
10
10
New Topic  
wrote...
Posts: 29
Rep: 0 0
A week ago
A patient is started on albuterol (Proventil). Of what adverse reaction should the patient be warned?
A)Polydipsia
B)Tachycardia
C)Hypotension
D)Diarrhea
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 71 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 53
A week ago
Sign in or Sign up in seconds to unlock everything.
B
Feedback:
The symptoms of cardiac stimulation, including tachycardia, are noted with the administration of albuterol. The patient will not experience polydipsia, hypotension, or diarrhea.

Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  155 People Browsing
 110 Signed Up Today
Related Images
 1212
 2126
 60